# SDR P5CA9701640

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747238B
- Aircraft serial: 21575
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Part number: 63B132386
- Condition: Cracked
- Location: Bs 1416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FILLET AT STATION 1416, LBL 11.  REPLACED FILLET PER BOEING SERVICE BULLETIN 53-2227.
